# SDR QXEA2018062500234

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 26,657 hours, 28,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INEFFECTIVE, TOOK FAR MORE PRESSURE THAN NORMAL TO GET BRAKE RESPONSE. REMOVED FROM SERVICE. GVI OF BRAKES, NO DEFECTS, PERFORMED FUNCTIONAL TEST OF ANTI-SKID CONTROL SYSTEM (BUILT IN TEST), FUNCTIONAL TEST OF ANTI-SKID SYSTEM, NO DEFECTS, VISUAL INSPECT OF ALL FOUR WHEEL SPEED XDUCERS, NO DEFECTS, FUNCTIONAL TEST OF MAIN LANDING GEAR BRAKE SYSTEM, ALL FUNCTIONAL TESTS GOOD. BLED ALL BRAKES, PERFORMED GROUND TAXI OPS (20 KNOTS), BRAKES SEEM TO WORK NORMALLY WITH ANTI-SKID ON AND OFF. RETURNED TO SERVICE.
